# SDR 2007FA0000341

- Difficulty date: April 16, 2007
- Submitted: April 20, 2007
- Operation: General aviation
- Aircraft: N105SR
- Make and model: Cirrus SR22
- Aircraft serial: 1866
- Engine: Cont IO550N
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Condition: Failed
- Location: T/E Flap
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING A TRAINING FLIGHT, THE FLAPS BECAME STUCK IN THE DOWN POSITION.  THE AIRCRAFT RETURNED TO THE AIRPORT WITHOUT INCIDENT AND THE AIRCRAFT WAS SENT TO MAINTENANCE FOR TROUBLESHOOTING.  MAINTENANCE DISCOVERED THE FLAPS DOWN RELAY FAILED.
